MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GEFÜHRT; ENDOSSEOUS DENTAL IMPLANT
Model Number SLActive Roxolid BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2015 in fdi 25.On (b)(6) 2019, loss of osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: peri-implantitis and mobility.No further patient complications were reported.

Brand Name
BL, Ø 3.3MM NC, SLACT. 8MM, RXD, GEFÜHRT
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9766753
Report Number0009613348-2020-13387
Device Sequence Number11621042
Product Code DZE
UDI-Device Identifier07630031706393
UDI-Public07630031706393
Combination Product (Y/N)N
Initial Reporter CountryAT
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/27/2020
Report Date (Section F) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2020
Device Model NumberSLActive Roxolid BL
Device Catalogue Number021.2208G
Device Lot NumberJN240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/28/2020
Device Age47 MO
Event Location Other
Date Report to Manufacturer02/13/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR